| Texto completo | |
| Autor(es): |
Gomes, Andre Magalhaes de Sa
;
Gorodski, Claudio
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Proceedings of the American Mathematical Society; v. 150, n. 12, p. 9-pg., 2022-12-01. |
| Resumo | |
We classify irreducible representations of compact connected Lie groups whose orbit space is isometric to the orbit space of a representation of a compact Lie group of dimension 7, 8 or 9. They turn out to be closely related to symmetric spaces, with one exception only. (AU) | |
| Processo FAPESP: | 16/23746-6 - Técnicas algébricas, topológicas e analíticas em geometria diferencial e análise geométrica |
| Beneficiário: | Paolo Piccione |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |